# SDR FDEA201207192613

- Difficulty date: July 19, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA7137
- Condition: Misrepaired
- Location: Bs 1975 L46l - 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME FOUND MISREPAIRED AT BS 1975 BETWEEN L46L-49R.   REPAIRED AS PER SRM 53-30-00 FIGURE 5 VOLUME I REVISION 99.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
